| Catalog Number |
155401120 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); Swelling (2091); Discomfort (2330); Test Result (2695)
| Date of Event |
10/27/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Reporter is an attorney.
Event or Problem Description
Litigation alleges pain, discomfort, inflammation, swelling, difficulty ambulating, difficulty weight bearing, and added stem due to alleged elevated metal ions.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added : h6 product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: bt9ey1000.Device history batch: null.Device history review: 1 piece was placed on hold and split from the batch at operation 70 porocoat.This was per the approved local procedures at the time.No other deviations or anomalies were observed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.